All Title Author
Keywords Abstract


Anterior uveitis after treatment of age-related macular degeneration with ranibizumab and bevacizumab: uncommon complication

Full-Text   Cite this paper   Add to My Lib

Abstract:

Nadyr Damasceno,1 Soraya Horowitz,2 Eduardo Damasceno31,2Ophthalmology Department, Hospital Naval Marcilio Dias, Rio de Janeiro, Brazil; 3Department of Ophthalmology, Universidade Federal Fluminense, Niteroi, BrazilAbstract: The authors describe one case of anterior uveitis after treatment of age-related macular degeneration with both antiangiogenic drugs: ranibizumab and bevacizumab. The case is described as a complication of ranibizumab and bevacizumab due to an inflammatory process. Several reasons are suggested to explain this possibility, and the authors conclude that the main cause remains unknown.Keywords: antiangiogenic agent, complications, ocular inflammatory process, ranibizumab, bevacizumab, anterior uveitis

Full-Text

comments powered by Disqus